MAUDE Adverse Event Report: ABBOTT MEDICAL Epic Plus; Heart-Valve, Non-Allograft Tissue

ABBOTT MEDICAL Epic Plus; Heart-Valve, Non-Allograft Tissue
Model Number E200-31M
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Atrial Fibrillation (1729); Hemorrhage/Blood Loss/Bleeding (1888); Hemothorax (1896)
Date of Event 05/29/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Crd (b)(4) sh device registry, patient site id: (b)(6).It was reported that on (b)(6) 2026, a 31mm epic plus mitral valve was chosen for implant.Post-procedure, patient experienced several episodes of post-operative bleeding and hemothorax.Patient was given blood transfusions.Reoperation was performed on (b)(6) 2026 for removal of large clot.It was then reported on (b)(6) 2026, patient experienced persistent atrial fibrillation.An electrocardioversion was performed on (b)(6) 2026 and patient was successfully converted to sinus rhythm.Patient was also administered potassium and magnesium on (b)(6) 2026.

Brand Name
Epic Plus
Common Device Name
Heart-Valve, Non-Allograft Tissue
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
St. Jude Medical Ltda. Reg#3001883144
1301rua profvieira demendonça
bairro engenho nogueira 31.31 0-26
BR   31.310-260
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
+1(651)756-5400
MDR Report Key25780487
Report Number2135147-2026-04734
Device Sequence Number18829574
Product Code LWR
UDI-Device Identifier05415067033093
UDI-Public(01)05415067033093(17)291103
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P040021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberE200-31M
Device Catalogue NumberE200-31M
Device Lot NumberBR00055301
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2026
Supplement Date Received by Manufacturer09/25/2026
Initial Report FDA Received Date07/10/2026
Supplement Report FDA Received Date09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age82 YR
Patient SexFemale
Patient Weight116 LB